# SDR ASOA201201215

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK AT FS 677 TO 693 CORRODED.   REMOVED CORROSION IAW SRM 51-12-00-001-001.  FOUND TO BE WITHIN LIMITS IAW SRM 53-31-49-101-001-A01.
